# SDR UPS05844569

- Difficulty date: May 25, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 71,743 hours, 24,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CENTER WING L/E UPPER INNER DOUBLER CRACKED .5 INCH LONG AT XFS 422.  REMOVED INNER DOUBLER, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW DC-8 SRM 51-1-21 AND DWG 5769891.
